Holly Run

Holly Run

14th December 2019

10:40 - 21:00

https://www.strava.com/routes/21649418

The Hostelrie at Goodrich

3

30/11/2019 00:00 AM

25

Signup

view people attending

Export to Outlook Calander

About the event

The holly run is our Christmas social ride, its not a race and a chance to catch up with people. We will have a couple of stops on route. 

We shall be finishing at the Hostelrie at Goodrich. Please make arrangements for bikes to be taken home or ride home. There is no storage at the Hostelrie. Read below for more information, any questions please ask more. 

Safety:

Please follow the highway code, respect cars, and other road users. We will be large groups at times so please create gaps for cars to go into. 

Meeting:

Fernbank Road, please group on the grass and not the road. Leaving at 10:40 am, for 10:50 am leaving.  

Advisable, eat a good breakfast and/or have snacks with you eat on the route.

Route:

30 miles / 3 stops / 553 meters ascent / 1 Christmas dinner

See the link above for the route. There will be an off-road gravel sector so don't bring your bling. 

30 mins per stop, avg speed 12mph.

  • The Fountain at Parkend - 12 Miles (60 mins)
    • Arrival at 12:00 pm, Leaving at 12:30 pm
  • The Ostrich at Newland - 17 miles (5 miles / 30 mins)
    • Arrival at 1:00 pm, Leaving at 1:30 pm
  • The Boat at Redbrook - 20 miles (3 miles / 15 mins)
    • Arrival at 1:45 pm, Leaving 2:40 pm
  • The Hostelrie at Goodrich -  30 miles (10 miles / 50 mins)
    • Finish 3:30 pm

Interactive route

Relive route video

Meal:

£16 per person for 3 courses. Payable on the day to the Hostelrie. 

Signup using the link above. 

Eating at: TBC

If you have signed up, it is expected that you will show up for the meal. If you wish to cancel before the deadline of 30th November 12:00 pm please let myself know (or you can delete your own entries if you are logged into the site when you signup), after this date, you will need to call the Hostelrie in Goodrich. Menu choices can be seen below.